# SDR DALA2019121817417

- Difficulty date: December 11, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 87,890 hours, 10,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7007, L/P 5276994) R1 DOOR HARD TO OPEN AND CLOSE. CORRECTIVE ACTION: LUBRICATED FWD AND AFT GIRT BAR FITTINGS (LOCK DOWN) PER B777 AMM 12-21-24.
